# SDR 39HR201702081

- Difficulty date: January 24, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 0730
- Aircraft time: 60,815 hours, 21,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 47 FUSELAGE SKIN AND SPLICE CRACKED. REPAIRED IAW ERO R533-00010.
